Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Throat tingling, gagging, vomiting. Taking adderall, lexapro. History of poor mental health. Treatment?

I have a feeling like there is a hair in the back of my throat. I ve had it for three days non stop and have been gagging and vomited once due to the sensation. I have been brushing my teeth eating drinking gargeling and scraping my tounge with fingers to get hair, there is nothing there, no relief either. What can be causing this? I have no allergies every, I do have cats dogs fish and chickens. I have psoriasis , athritis, schizophrenia , adhd and depression. I am on medication. The psoriasis is newly diagnosed. I am on tretion cream for acne, and a liquid for my dry scaly patches. Only been taking these for two weeks though. I am also on seroquil adderall and lexapro . Please help!
Asked On : Mon, 3 Sep 2012
Answers:  1 Views:  152
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
the problem is that your medicines are causing this

just relax and cvonsult your physician to wjthdraw excessive medicines
you will feel goodafter withdrawing few medicines which your doctor think a medicine which is causing problem
Answered: Mon, 3 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor